# SDR A8JA0007

- Difficulty date: August 1, 2010
- Submitted: August 11, 2010
- Operation: Air carrier
- Aircraft: N515BP
- Make and model: Cndair CL600*
- Aircraft serial: 1006
- Aircraft time: 7,510 hours, 4,514 cycles
- Engine: Lyc ALF502L2
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Loose
- Location: Nr 2 Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, PILOTS NOTED A FIRE BELL AND NR2 ENGINE FIRE WARNING LIGHT FOR A ONE SECOND DURATION.  ACFT WAS APPROX 2500-3000 FT.  CREW DECLARED AN EMERGENCY, AND INITIATED A TURN BACK.  CREW EXPERIENCED A SECOND FIRE INDICATION ON NR 2 ENG FOR 1 SECOND DURATION.   ON BASE LEG, EXPERIENCED THIRD INDICATION ON NR 2 ENGINE FOR APPROX 1 SECOND DURATION.  ACFT LANDING UNEVENTFULLY & AIRPORT DISPATCHED EMERGENCY PERSONNEL.  NO OTHER INDICATION OF FIRE NOTED AND ENGINE PARAMETERS STAYED WITHIN LIMITS.  TECH INVESTIGATED NR 2 ENGINE AND FOUND A LOOSE FIRE LOOP CONNECTION, A DIRTY CONTACT, AND SAFETY WIRE WITHIN CLOSE PROXIMITY TO THE FIRE LOOP AT SOME LOCATIONS.  TECH MADE CORRECTIONS AND COULD NOT DUPLICATE INDICATION ON GROUND.  ACFT WAS RELEASED AND CREW ELECTED FOR SHORT FLIGHT TO VERIFY, NO FAULTS FOUND.  ACFT WAS RETURNED TO SERVICE.
